# SDR EE4Y2023080218154

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 49,678 hours, 36,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT TASK 53-210-003_P1-OP-UP-NDT/00 WORK CARD INSTRUCTIONS ACCOMPLISHMENT RELATED TO AD 2020-17-03, WAS FOUND THE LH/RH CONTINUITY FITTING WITH CRACK. AIRBUS WAS CONTACTED TO REQUEST THE KITS P/N FOR REPLACEMENT. AIRBUS PROVIDED THE INFORMATION WITHDOSSIER 81242975 AND THE REPLACEMENT OF THE PARTS IS COVERED WITH ENGINEERING ORDER E5311-0013 REV 00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N116 ITEM 2-26).
